Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 12, 2015, 9:54 PM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 9:54 PM EDT (01:54 UTC)
- Expired
- Jul 13, 2015, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 10:24 PM EDT | HEAVY RAIN 1.76 | Lancaster, OH | RAINFALL OVER PAST 3 HOURS |
| Jul 12, 11:45 PM EDT | FLASH FLOOD | 2 S Amanda, OH | 8 INCHES OF WATER FLOWING ACROSS HIGHWAY 159 |
| Jul 13, 12:05 AM EDT | HEAVY RAIN 1.82 | 4 W Rockbridge, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 111 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS51 KILN 130154
FFWILN
OHC045-073-129-130500-
/O.NEW.KILN.FF.W.0012.150713T0154Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HOCKING COUNTY IN CENTRAL OHIO...
EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL 100 AM EDT.
* AT 954 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL
WITH ANOTHER ONE TO TWO INCHES POSSIBLE...PARTICULARLY IN WESTERN
HOCKING COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANCASTER...HOCKING HILLS STATE PARK...ROYALTON...AMANDA...
LAURELVILLE...CARROLL...SUGAR GROVE...TARLTON...SOUTH
BLOOMINGVILLE...BUENA VISTA IN HOCKING COUNTY...ILESBORO...
ROCKBRIDGE...CLEARPORT...GIBISONVILLE...US ROUTE 22 AT STATE ROUTE
159 AND FAIRFIELD COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8251 3937 8252 3937 8263 3936 8264
3937 8275 3947 8274 3947 8277 3979 8283
3983 8266 3939 8239
$$
FRANKS1 follow-up statement
567
WGUS71 KILN 130500
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
100 AM EDT MON JUL 13 2015
OHC045-073-129-130506-
/O.EXP.KILN.FF.W.0012.000000T0000Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOCKING OH-PICKAWAY OH-FAIRFIELD OH-
100 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR WESTERN HOCKING...EASTERN PICKAWAY AND
SOUTHWESTERN FAIRFIELD COUNTIES WILL EXPIRE AT 100 AM EDT...
THE HEAVY RAIN HAS ENDED AND WATER WILL CONTINUE TO RECEDE.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3939 8251 3937 8252 3937 8263 3936 8264
3937 8275 3947 8274 3947 8277 3979 8283
3983 8266 3939 8239
$$
HAINESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 8:02 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 12, 8:02 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 802 PM EDT SUN JUL 12 2015 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE LOWER OHIO VALLEY AS A SERIES OF UPPER LEVEL DISTURBANCE ENTER FROM THE NORTHWEST. THE ATMOSPHERE WILL BE PRIMED FOR THUNDERSTORM ACTIVITY AND THE UPPER DISTURBANCES WILL BE THE PRIMARY FIRING MECHANISM FOR THEM THROUGH TUESDAY. HIGH PRESSURE WILL BUILD NORTH OF THE REGION ON WEDNESDAY AND COULD BRING A RELATIVELY DRY STRETCH OF WEATHER FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED TO REMOVE SHOWERS IN THE NORTHWEST WHERE VIS SAT IMAGERY CLEARLY SHOWS THAT NO SHOWERS OUTSIDE OF A POTENTIAL NW-SE BAND OVER CINCY AND ANOTHER OVER OWENTON WILL SEE FUTURE DEVELOPMENT THIS AFTERNOON. EVEN THESE APPEAR TO BE A PASSING SHOWER FOR THE REST OF THE EVENING AND THE SEVERE THREAT HAS BEEN REMOVED FROM THE HWO. RAISED OVERNIGHT LOWS IN THE NORTHEAST AND DROPPED THEM A DEGREE OR SO IN THE SOUTHWEST. DID NOT GO WITH A FLASH FLOOD WATCH OVERNIGHT OR INTO MONDAY AS THE SYNOPTIC MODELS DID NOT HAVE ANY QPF OVER CWA THROUGH 12Z. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... CONTINUING THE FLASH FLOOD WATCH DISCUSSION WITH NO RAIN EXPECTED OVERNIGHT...THE NAM IS SHOWING A HIT-AND-MISS PATTERN IN QPF FIELDS WHICH GIVES ME PAUSE TO PUSH A WATCH INTO MONDAY THOUGH THIS DOES NOT DISPEL THE POSSIBILITY THAT ONE WILL EVENTUALLY BE NEEDED. PWAT VALUES OVER 1.75" WILL MEAN THAT ANY SHOWERS/STORMS THAT DO DEVELOP WILL BE VERY EFFICIENT RAINERS AND THERE WILL BE AN INCREASED POTENTIAL FOR FLASH FLOODING. STORMS WILL BE FIRING ALONG THE MID LEVEL SHORTWAVES AND VORTICITY MAXIMA WHICH WILL BE BETTER PLACED IN THE CONVECTION-ALLOWING MODELS THAT GO OUT ABOUT 12-24 HOURS. IF A DEFINITIVE SHORTWAVE WERE IN THE SYNOPTIC MODELS I BELIEVE THAT A FLASH FLOOD WATCH WOULD BE IN ORDER BUT THAT JUST IS NOT THE CASE ATTM. INDIVIDUAL CELLS THAT DEVELOP TOMORROW MAY ALSO OCCUR IN A FAVORABLE WIND PROFILE FOR THEM TO GET A BIT OF SPIN. THIS WOULD INCREASE THE THREAT FOR DAMAGING WINDS AND HAIL...AND BE A NON-ZERO TORNADIC THREAT. DEWPOINTS IN THE UPPER 60S TO LOW 70S WILL PROVIDE FOR ANOTHER TWO NIGHTS OF MUGGY CONDITIONS...AND HIGHS ON MONDAY WILL BE SOMEWHAT MUTED BY PRECIPITATION...ONLY REACHING THE LOW TO MID 80S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LINGERING POTENTIAL FOR THUNDERSTORMS ON TUESDAY INTO WEDNESDAY WITH LINGERING BOUNDARY JUST TO THE SOUTH OF THE REGION. AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD. HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS END WITH THE STRONG RIDGING. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... STORMS WILL MOVE THROUGH CENTRAL OHIO EARLY IN THE TAF PERIOD AND CLOUDS SHOULD PERSIST THERE OVERNIGHT ALTHOUGH IT APPEARS THAT CEILINGS WILL LOWER TO MVFR AFTER 06Z. KDAY WILL BE ON THE EDGE OF THE CLOUD SHIELD WHILE OTHER SITES WILL SCATTER OR CLEAR EARLY IN THE TAF PERIOD. WHERE CLOUDS DIMINISH THERE WILL BE SUFFICIENT LOW LEVEL MOISTURE FOR FOG/MIST TO DEVELOP. APPEARS THAT THIS WILL RESULT IN AT LEAST TEMPORARY IFR CONDITIONS. IN ADDITION AN MVFR CEILING MAY ALSO END UP FORMING. VISIBILITIES AND CEILINGS WILL IMPROVE AFTER 12Z. CONDITIONS APPEAR FAVORABLE FOR STRONG THUNDERSTORMS TO AFFECT THE TERMINALS ON MONDAY WITH THE EXCEPTION OF THE COLUMBUS AREA WHICH MAY REMAIN NORTH AND EAST OF THE STORMS. THERE IS TIMING UNCERTAINTY WITH THE POTENTIAL FOR STORMS TO AFFECT THE TAF SITES SEVERAL HOURS EARLIER THAN CURRENTLY REFLECTED IN THE TAFS. OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...JDR AVIATION...
Hazardous weather outlook, Jul 12, 6:28 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 628 PM EDT SUN JUL 12 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-132230- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 628 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STORMS WILL DEVELOP MONDAY AND TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY MONDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL WILL BE THE PRIMARY THREAT...FOLLOWED BY DAMAGING WINDS...AND AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN THE ATMOSPHERIC WIND PROFILES. HEAVY RAIN AND FLOODING WILL BE OF A HEIGHTENED CONCERN AS SOILS REMAIN RELATIVELY WET. THE FLOODING THREAT WILL OCCUR FROM ISOLATED STRONG THUNDERSTORMS. THEY WILL PRODUCE VERY HIGH RAINFALL RATES IN A BRIEF PERIOD THAT WILL CAUSE RUNOFF ISSUES AND POSSIBLY SOME FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 12, 8:56 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN KCMH PORT COLUMBUS APT 40.00N 82.89W
07/12/2015 M1.98 INCH FRANKLIN OH ASOS
FELL OVER PAST HOUR
&&
KURZSpecial weather statement, Jul 12, 9:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
914 PM EDT SUN JUL 12 2015
OHZ063-073-082-130145-
PIKE OH-ROSS OH-FAYETTE OH-
914 PM EDT SUN JUL 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PIKE...CENTRAL
ROSS AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 945 PM EDT...
AT 914 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF NORTH FOLK VILLAGE TO 6 MILES
SOUTHEAST OF WASHINGTON...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...WAVERLY...WAVERLY CITY...BAINBRIDGE...NORTH FORK
VILLAGE...NORTH FOLK VILLAGE...PIKE LAKE...FRANKFORT...SOUTH SALEM...
BUCHANAN...KNOCKEMSTIFF...OMEGA...SCIOTO TRAIL STATE PARK...
LATTAVILLE...LINN...BOURNEVILLE...AUSTIN...SUMMITHILL...LAKE WHITE
AND MASSIEVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3905 8280 3917 8332 3950 8337 3944 8302
3911 8279
TIME...MOT...LOC 0114Z 333DEG 18KT 3941 8312 3946 8335
FRANKSSpecial weather statement, Jul 12, 9:17 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT SUN JUL 12 2015
OHZ064-065-073-074-130200-
PICKAWAY OH-FAIRFIELD OH-HOCKING OH-ROSS OH-
917 PM EDT SUN JUL 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
SOUTHERN FAIRFIELD...HOCKING AND NORTHEASTERN ROSS COUNTIES UNTIL
1000 PM EDT...
AT 916 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LANCASTER TO ASHVILLE...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...LOGAN...HOCKING HILLS STATE PARK...STARR...
ROYALTON...AMANDA...STOUTSVILLE...LAURELVILLE...SUGAR GROVE...
ADELPHI...TARLTON...SOUTH BLOOMINGVILLE...BUENA VISTA IN HOCKING
COUNTY...HALLSVILLE...ROCKBRIDGE...LAKE LOGAN STATE PARK...EAST
RINGGOLD...CLEARPORT AND GIBISONVILLE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8228 3939 8229 3942 8285 3975 8295
3975 8254 3947 8224
TIME...MOT...LOC 0116Z 327DEG 19KT 3970 8259 3972 8293
FRANKSLocal storm report, Jul 12, 9:25 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 3 ESE PICKERINGTON 39.88N 82.72W
07/12/2015 E2.00 INCH FAIRFIELD OH PUBLIC
FELL OVER PAST 45 MINUTES.
&&
KURZLocal storm report, Jul 12, 9:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
940 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD GAHANNA 40.03N 82.88W
07/12/2015 FRANKLIN OH PUBLIC
HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH AT
LEAST HALFWAY UP CAR TIRES.
0910 PM FLASH FLOOD REYNOLDSBURG 39.96N 82.80W
07/12/2015 FRANKLIN OH BROADCAST MEDIA
HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH
NEARLY COVERS TRUCK TIRES.
0911 PM FLASH FLOOD CANAL WINCHESTER 39.85N 82.82W
07/12/2015 FRANKLIN OH PUBLIC
HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH AT
LEAST HALFWAY UP CAR TIRES.
0920 PM HEAVY RAIN 5 SSE GAHANNA 39.96N 82.83W
07/12/2015 M2.85 INCH FRANKLIN OH COCORAHS
WITHIN THE PAST HOUR
0922 PM FLASH FLOOD 4 SSE GAHANNA 39.97N 82.85W
07/12/2015 FRANKLIN OH LAW ENFORCEMENT
HIGH WATER CLOSED THE SHOULDER AND COVERING LANES OF
I-270 NORTHBOUND JUST SOUTH OF BROAD STREET.
0939 PM HEAVY RAIN 3 ENE WESTERVILLE 40.14N 82.87W
07/12/2015 M3.40 INCH DELAWARE OH TRAINED SPOTTER
TOTAL RAINFALL FROM THIS EVENING.
&&
KURZLocal storm report, Jul 12, 9:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM FLASH FLOOD 2 WNW LANCASTER 39.72N 82.64W
07/12/2015 FAIRFIELD OH TRAINED SPOTTER
SEVERAL FEET OF WATER COVERING MULBERRY ST. WATER DEPTH
COVERS CAR HOODS.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:01 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jul 12, 8:21 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 3 hr |
| Jul 12, 8:39 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 36 min |
| Jul 12, 8:41 PM EDT | Special Weather Statement | ILN | Fairfield | 34 min |
| Jul 12, 9:02 PM EDT | Flash Flood Warning | ILN | Fairfield, Franklin, Licking | 3 hr |
| Jul 12, 9:14 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Jul 12, 9:17 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 43 min |
| Jul 12, 9:26 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 3 hr |
| Jul 12, 9:35 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 12, 10:19 PM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Jul 13, 4:15 AM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 39 hr |
| Jul 13, 10:51 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 54 min |
| Jul 13, 11:43 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Darke, Logan, Miami, Montgomery and 2 more | 62 min |
| Jul 13, 12:21 PM EDT | Special Weather Statement | ILN | Butler, Champaign, Clark, Greene, Madison, Miami and 3 more | 54 min |
| Jul 13, 12:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Montgomery, Preble | 50 min |
| Jul 13, 12:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more | 53 min |
| Jul 13, 12:57 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Preble | 3 hr |
| Jul 13, 12:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 48 min |
| Jul 13, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Fayette, Highland, Ross | 47 min |
| Jul 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Warren | 3 hr |
| Jul 13, 1:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 56 min |
| Jul 13, 1:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 55 min |
| Jul 13, 1:56 PM EDT | Tornado Warning | ILN | Clermont | 19 min |
| Jul 13, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 47 min |
| Jul 13, 2:15 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland | 3 hr |
| Jul 13, 2:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 44 min |
| Jul 13, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
| Jul 13, 2:56 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.